# SDR UIEA2021081701816

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 110,067 hours, 22,076 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulted
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AIRSPEED WOULD STAGNATE AT CONSISTENT 20 KTS INTERVALS FOR +/- 2 SECONDS. T/O REJECTED AT 120 KTS.( PERF L&R ADC BITE PER AMM 34-12-00. SYSTEM TEST GOOD. PER AMM 34-11-00. LEAK & OPS CHECK PASSED. INSPECTED PITOT TUBES & DRAIN, NO DESCREPANCIES NOTED. )
